Generalized De Leeuw Theorem

Gupta Sanjiv Kumar*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


A new restriction for the multipliers of Lp(R) to Lp(T) has been introduced. Our results generalize the famous De Leeuw's theorem on the transference of Fourier multipliers between R and T.

Original languageEnglish
Pages (from-to)89-96
Number of pages8
JournalGeorgian Mathematical Journal
Issue number1
Publication statusPublished - 2005


  • circle group
  • Fourier multipliers
  • Real numbers

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Generalized De Leeuw Theorem'. Together they form a unique fingerprint.

Cite this